Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Increased heart rate after exertion. Am overweight

I am a 42 yr old w. male and I feel up til now I am in pretty good health. I am definitely overweight by about 25lbs but am able to function in life physically. I am a maintenance supervisor in a large chemical plant and am walking or climbing ladders about 50% of my 50 work weeks. My question is the last two weeks I have been noticing that with my usual exertion my heart rate accelerates dramatically. My resting BPM is around 75 but if I climb to the top of a 16ft ladder it spikes to about 110??? YYYY@YYYY
Asked On : Wed, 15 Aug 2012
Answers:  1 Views:  51
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Cardiologist 's  Response
This much increase in HR is quite normal but in your case as you can able do same thing before without much increase in HR it means it of recent origin in that case i would like to advice to undergo TMT test which will check your HR on exertion as well as it will also help in finding out any cardiac issue
take care
Answered: Wed, 24 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor